Comech, Andrew individual record
Associate Professor
selected publications
Academic Articles13
  • doi badge
  • Komech, A. A., & Komech, A. I. (2013). On the titchmarsh convolution theorem for distributions on the circle. Functional Analysis and Its Applications. 47(1), 21-26.
    doi badge
  • Berkolaiko, G., & Comech, A. (2012). On Spectral Stability of Solitary Waves of Nonlinear Dirac Equation in 1D. MATHEMATICAL MODELLING OF NATURAL PHENOMENA. 7(2), 13-31.
    doi badge open access badge
  • Komech, A., & Komech, A. (2010). On global attraction to solitary waves for the KleinGordon field coupled to several nonlinear oscillators. Journal de Mathmatiques Pures et Appliques. 93(1), 91-111.
    doi badge
  • Komech, A., & Komech, A. (2010). Global Attraction to Solitary Waves for a Nonlinear Dirac Equation with Mean Field Interaction. SIAM Journal on Mathematical Analysis. 42(6), 2944-2964.
    doi badge open access badge
chaired theses and dissertations
First Name
Last Name
mailing address
Texas A&M University; Mathematics; 3368 TAMU
College Station, TX 77843-3368